# SDR C2XA02IA195

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0707
- Condition: Inoperative
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  THE CREW NOTED THAT RUDDER SYSTEM #2 FAIL ON EICAS IN FLIGHT, THE AIRCRAFT RETURNED TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #2 RUDDER PRESSURE SWITCH, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
